The symmetry in the martingale inequality

Sungchul Lee, Zhonggen Su

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper, we establish a martingale inequality and develop the symmetry argument to use this martingale inequality. We apply this to the length of the longest increasing subsequences and the independence number of sparse random graphs.

Original languageEnglish
Pages (from-to)83-91
Number of pages9
JournalStatistics and Probability Letters
Issue number1
Publication statusPublished - 2002 Jan 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'The symmetry in the martingale inequality'. Together they form a unique fingerprint.

Cite this